MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH, 8FR, 65CM; CATHETER, CONTINUOUS FLUSH

INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH, 8FR, 65CM; CATHETER, CONTINUOUS FLUSH
Model Number 30-103
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is in transit to the manufacturer.Upon receipt of the device a full evaluation will be completed, and a follow-up report will be submitted.Manufacturer reference number: (b)(4).
 
Event or Problem Description
On (b)(6) 2026, a patient underwent arterial thrombectomy using the inari artix system.After completion of the thrombectomy portion of the procedure, the artix mechanical thrombectomy device (mt8) was successfully removed and a supera stent was inserted into the patient's right leg.The stent elongated upon deployment, which resulted in the stent being extended into the artix funnel catheter.The artix funnel catheter and artix thin-walled sheath (artix sheath) would not release the stent.The supera stent catheter then broke upon retraction, leaving the distal catheter trapped on the guidewire within the funnel catheter and artix sheath.The physician advanced the artix sheath to remove the funnel catheter and resistance was noted.The physician then inserted the dilator and the distal tip of the stent delivery system advanced distally and became visible.The physician attempted to remove the supera stent delivery system; however, was unable to remove the system without force, therefore the decision was made to transfer the patient to surgery to perform a cutdown to remove the stent system, the funnel catheter, and artix sheath.
 
Additional Manufacturer Narrative
The manufacturer's reference number: (b)(4).The suspect device was returned to the manufacturer and evaluated.The assigned root cause of the sheath interaction issue is excessive force when advancing/retracting the device against resistance.Excessive force when in use cause device damage.Per device labelling: "avoid using excessive force to advance or retract against resistance.If excessive resistance occurs, retract, and remove the device.Excessive force against resistance, or advancement without the dilator fully inserted may result in damage to the device or vessel perforation,".The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.The stryker peripheral vascular medial affairs team determined the artix sheath may have caused or contributed to the stent interaction, thus resulting in the venous cutdown.The device labeling includes additional surgical intervention, such as the venous cutdown, as a possible adverse event/complication.
 
Event or Problem Description

Brand Name
ARTIX THIN-WALLED SHEATH, 8FR, 65CM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key24526865
Report Number3020347218-2026-00020
Device Sequence Number12871597
Product Code KRA
UDI-Device Identifier00810123710560
UDI-Public00810123710560
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-103
Device Catalogue Number30-103
Device Lot Number25110082
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown